CI²MA - Publications | Preprints

Preprint 2015-03

Fernando Flores-Bazán, Fabián Flores-Bazán, Cristian Vera:

Maximizing and minimizing quasiconvex functions: related properties, existence and optimality conditions via radial epiderivatives

Abstract:

This paper deals with maximization and minimization of quasiconvex functions in a finite dimensional setting. Firstly, some existence results on closed convex sets, possibly containing lines, are presented. Necessary or sufficient optimality conditions are derived in terms of radial epiderivatives. Finally, some attempts to define asymptotic functions under quasiconvexity are also outlined. Several examples illustrating the applicability of our results are shown.

Descargar en formato PDF PDF

This preprint gave rise to the following definitive publication(s):

Fernando FLORES-BAZáN, Fabián FLORES-BAZáN, Cristian VERA: Maximizing and minimizing quasiconvex functions: related properties, existence and optimality conditions via radial epiderivatives. Journal of Global Optimization, vol. 63, 1, pp. 99-123, (2015).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324